Aa
A
A
A
Close
Birth Control (Contraception) Community
6.45k Members
Avatar universal

Tri-Nessa/missed pill

I have been on Tri-nessa for several years (and some form of the pill for over 20 years). In my last pack, I took the last active pill (before the sugar pills) and very shortly after I vomited. As expected, I got my period a day earlier than usual. My question is, do I have to take Tri-nessa for one full cycle for me to be protected from pregnancy again?
1 Responses
Avatar universal
I had that happen to me and I called my doctor immediately after. She said it was okay because I wasn't in my first pack of pills and it wasn't the first week of the pack. You just might get your period a day earlier than usual.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.